# SDR IPXA2018091433920

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 18,375 hours, 6,533 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OUTBOARD C DUCT LOWER FAIRING CRACKED. THRUST REVERSER DEPLOYED FOR MAINT, STOWED THRUST REVERSER. MADE TEMP REPAIR AND DEFERRED IAW MX AC CMM 78-32-32. ETOPS FILED OPEN
